MathSciNet Relay Station
MathSciNet bibliographic data
MR1784675 37K15 (34L99 35Q58 37K10 37K35 44A60)
Beals, Richard; Sattinger, David H.; Szmigielski, Jacek Multipeakons and the classical moment problem. Adv. Math. 154 (2000), no. 2, 229–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement